Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

i got a shot of augmentum which i became highly

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4160 Questions
Question
i got a shot of augmentum which i became highly allergic to my mouth blew up with white blisters in it and numbness and seem to cause me with aproblem swallowing its been going on a long while and sapped my taste buds lost weight took a picture that said i had something irritation of some kind took tons of probiotics prebiotics you name it the only thing i take now is 40mgs omediprifole spell? sorry iguess candida yeast must have invaded my whole system with that augmentum i shot it must have been strong they got rid of the mouth tongue gum lesions with fluecanizole what a mess still sick withthe swallowing and dry throat since june--------what could it be?any suggestions?
Wed, 7 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 7 hours later
Brief Answer:
Further inputs needed

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. The problem could be due to penicillin allergy (also applies to other drugs of penicillin family including amoxycillin, an ingredient of augmentin). The other possibility is a systemic infection. I do not suppose that it made Candida invade your system. I would need further details to be able to guide you further. Do you have access to your medical notes (and/or prescriptions). If yes, please upload them and I would guide you further.

I would await your inputs.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor